# SDR AU970660

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407610
- Condition: Failed
- Location: Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY FAULTY - REPORTED AS FLAT PRIOR TO ENGINE START - ON COMPLETION OF THE FLIGHT THE BATTERY WAS INSPECTED AND WAS FOUNDTO HAVE BULGED ALL AROUND BY AT LEAST 6.35MM (0.25IN) - NO WARNING LIGHTS HAD ILLUMINATED DURING THE FLIGHT
